# SDR ABXA030059

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 71,827 hours, 17,369 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 51,632 hours, 12,127 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shroud
- Condition: Damaged
- Location: Rt Engine
- Component: Thrust Reverser, Pwa
- Component part number: 315T4726140
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REVERSER ISOLATION VALVE EICAS MESSAGE AND REVERSER ISOLATION LIGHT ILLUMINATED AFTER LANDING WITH REVERSER LEVERS STOWED. RT ENGINE FAN EXIT DUCT, OUTER SHROUD, FAN STARTORS DAMAGED AND OUTER FAN SHROUD PANELS WERE MISSING. ENGINE AND TRHUST REVERSER CHANGED IAW B767 MM.
